Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 17, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Feb 5, 2012, 3:44 AM EST. It took effect at Feb 5, 2012, 4:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2012, 3:44 AM EST (08:44 UTC)
- In effect from
- Feb 5, 2012, 4:00 PM EST
- Expired
- Feb 6, 2012, 4:27 PM EST
- In force
- 24 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
675 WHUS73 KAPX 050844 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 344 AM EST SUN FEB 5 2012 LHZ345-346-LMZ341-342-051645- /O.NEW.KAPX.SC.Y.0017.120205T2100Z-120206T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 344 AM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
357 WHUS73 KAPX 051623 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1123 AM EST SUN FEB 5 2012 LHZ345-346-LMZ341-342-060030- /O.CON.KAPX.SC.Y.0017.120205T2100Z-120206T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1123 AM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
494 WHUS73 KAPX 052045 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 PM EST SUN FEB 5 2012 LMZ323-344>346-060445- /O.EXB.KAPX.SC.Y.0017.120205T2100Z-120206T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 345 PM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-060445- /O.EXB.KAPX.SC.Y.0017.120205T2100Z-120206T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 345 PM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-060445- /O.EXB.KAPX.SC.Y.0017.120206T1000Z-120206T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 345 PM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-060445- /O.EXT.KAPX.SC.Y.0017.120205T2100Z-120206T2200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 345 PM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-060445- /O.EXT.KAPX.SC.Y.0017.120205T2100Z-120206T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 345 PM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
219 WHUS73 KAPX 060330 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1030 PM EST SUN FEB 5 2012 LMZ323-341-342-344>346-061130- /O.CON.KAPX.SC.Y.0017.000000T0000Z-120206T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1030 PM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-061130- /O.CON.KAPX.SC.Y.0017.000000T0000Z-120206T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1030 PM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-061130- /O.CON.KAPX.SC.Y.0017.120206T1000Z-120206T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1030 PM EST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
855 WHUS73 KAPX 060843 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 343 AM EST MON FEB 6 2012 LMZ323-341-342-344>346-061700- /O.CON.KAPX.SC.Y.0017.000000T0000Z-120206T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 343 AM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-061700- /O.CON.KAPX.SC.Y.0017.000000T0000Z-120206T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 343 AM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-061700- /O.CON.KAPX.SC.Y.0017.120206T1000Z-120206T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 343 AM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
547 WHUS73 KAPX 061531 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 AM EST MON FEB 6 2012 LMZ323-341-342-344>346-062200- /O.CON.KAPX.SC.Y.0017.000000T0000Z-120206T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1031 AM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-062200- /O.CON.KAPX.SC.Y.0017.000000T0000Z-120206T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1031 AM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-062200- /O.CON.KAPX.SC.Y.0017.000000T0000Z-120206T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1031 AM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
922 WHUS73 KAPX 062127 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 427 PM EST MON FEB 6 2012 LHZ345>349-LMZ323-341-342-344>346-062230- /O.CAN.KAPX.SC.Y.0017.000000T0000Z-120206T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 427 PM EST MON FEB 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 11:35 PM EST, 4 hours 9 minutes earlier.
Area forecast discussion, Feb 4, 11:35 PM EST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1135 PM EST SAT FEB 4 2012 .SYNOPSIS.../ISSUED AT 326 PM/ A WEAK DISTURBANCE WILL BRING SMALL CHANCES FOR LIGHT SNOW OR FREEZING DRIZZLE TO EASTERN UPPER AND NORTHEAST LOWER TONIGHT. OTHERWISE...HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH THE REMAINDER OF THE WEEKEND...SETTING UP A CONTINUED STRETCH OF MAINLY DRY AND MILD WEATHER. THE WARMTH WILL PEAK ON MONDAY...WITH A COLD FRONT SLIDING TEMPERATURES CLOSER TO NORMAL BY TUESDAY...AND PERHAPS GIVING A FEW LIGHT SNOW SHOWERS. MUCH COLDER WEATHER STILL APPEARS ON TRACK LATE NEXT WORK WEEK...WITH BETTER CHANCES FOR LAKE EFFECT SNOW SHOWERS. DL/NS && .SHORT TERM.../ISSUED AT 935 PM/...OVERNIGHT STRONG BUT MOISTURE-STARVED SHORT WAVE CONTINUES TO SLOWLY DROP SOUTH OUT OF ERN ONTARIO INTO NRN MICHIGAN LATE THIS EVENING. ASSOCIATED LOW CLOUD SHIELD HAS REACHED THE M-32 CORRIDOR AND WILL OVERSPREAD THE REST OF OUR CWA OVER THE NEXT FEW HOURS. THIS SYSTEM IS PRODUCING SOME FLURRIES/FREEZING DRIZZLE OVER PORTIONS OF ONTARIO...BUT THIS AREA OF PRECIP REMAINS WELL NE OF MICHIGAN WHERE AVAILABLE MOISTURE IS SLIGHTLY DEEPER. MOISTURE WILL REMAIN QUITE SHALLOW ACROSS OUR CWA...BUT CANNOT RULE OUT THE POSSIBILITY OF FLURRIES/FREEZING DRIZZLE ACROSS THE NE HALF FROM FAR ERN UPR MICHIGAN TO GLR TO OSC AS A SLIGHT DEEPENING IN LOW LEVEL MOISTURE BETWEEN 03Z AND 09Z GENERALLY REMAINS BELOW THE -10 C ISOTHERM. LOW LEVEL MOISTURE WILL BEGIN TO PEEL AWAY AFTER 09Z FROM N TO S AS THE SHORT WAVE EXITS OUR CWA...DIMINISHING LOW CLOUDS AND BRINGING SMALL PRECIP CHANCES TO AN END. CURRENT FORECAST HANDLES THIS SCENARIO WELL...AND WILL NOT MAKE ANY MAJOR CHANGES FOR THE BALANCE OF THE NIGHT. && .LONG TERM.../ISSUED AT 326 PM/...SUNDAY AND BEYOND SUNDAY...HEIGHT RISES ACROSS THE UPPER LAKES EXPECTED SUNDAY AS LOW/MID LEVEL WARM ADVECTION INCREASES. THIS WILL BRING SOME MID/HIGH CLOUDS TO NORTHERN MICHIGAN LATER SUNDAY...WITH SOME LINGERING LAKE CLOUDS IN SPOTS SUNDAY MORNING. OTHER THAN THAT SHOULD BE A NICE AFTERNOON...HIGH TEMPERATURES WILL PROBABLY BE SIMILAR TO TODAY...A SOLID 10-15 DEGREES ABOVE EARLY FEBRUARY NORMALS WITH HIGHS WELL INTO THE 30S/AROUND 40. JPB REST OF THE FORECAST...A PATTERN MORE REPRESENTATIVE OF EARLY TO MID FEBRUARY LOOKS TO BE SHAPING UP ACROSS NORTHERN MICHIGAN FOR A MAJORITY OF NEXT WEEK (EXCEPTIONS ARE ON MONDAY AND WEDNESDAY...MONDAY IS EXPECTED TO BE ESPECIALLY MILD). THE MAIN LONG TERM FORECAST CONCERNS ARE MINIMAL EARLY ON...BUT POPS BECOME THE MAIN ISSUE FOR LATER IN THE WEEK INTO NEXT WEEKEND. SUNDAY NIGHT...HIGH PRESSURE AT THE SURFACE WITH NEARLY ZONAL FLOW ALOFT. AS LONG AS WE DO NOT HAVE ANY LOW LEVEL MOISTURE TRAPPED UNDER THE SUBSIDENCE INVERSION...WE SHOULD SEE MOSTLY CLEAR SKIES BUT WITH VERY MILD TEMPERATURES. LOWS ARE ONLY EXPECTED TO BE IN THE MIDDLE 20S TO LOWER 30S...WHICH IS BETWEEN 15 AND 20 DEGREES ABOVE AVERAGE FOR THE DATE! MONDAY...A MOISTURE STARVED COLD FRONT SLIPS THROUGH THE REGION IN THE AFTERNOON WITH VERY LITTLE CHANCE FOR SENSIBLE PRECIPITATION. IT SHOULD BE VERY MILD WITH HIGHS OF WELL INTO THE 30S TO THE LOWER AND MIDDLE 40S. MONDAY NIGHT INTO TUESDAY...OVER LAKE INSTABILITY INCREASES (DELTA TS IN THE UPPER TEENS TO AROUND 20 OR SO) AS COLDER AIR ADVECTS INTO THE REGION FROM THE NORTH BUT MOISTURE APPEARS LIKE IT WILL BE PRETTY SLIM (850-700 MB LESS THAN 50 PERCENT). THE FLOW IS GENERALLY NORTHERLY WHICH SHOULD LIMIT COVERAGE OF LES...WITH WESTERN CHIPPEWA COUNTY AND AREAS ALONG AND WEST OF U.S. 131 IN NORTHERN LOWER MOST LIKELY TO BE IMPACTED. LOWS MONDAY NIGHT IN THE TEENS TO LOWER 20S WITH HIGHS TUESDAY MAINLY IN THE SEASONABLE 20S. WEDNESDAY...MILDER AIR OUT AHEAD OF THE NEXT COLD FRONT (DUE IN THURSDAY) ADVECTS BACK INTO THE REGION WHICH SHOULD SHUT DOWN ANY LINGERING LES ACTIVITY. MILDER WITH HIGHS OF RANGING FROM THE UPPER 20S TO LOWER 30S. THURSDAY THROUGH SATURDAY...PRONOUNCED RIDGING EXTENDING FROM THE WEST COAST OF THE US NORTHWARD THROUGH FAR WESTERN CANADA IS EXPECTED TO BRING DOWN A DECENT (BUT LIKELY TRANSITORY) PIECE OF ARCTIC AIR OUT OF NORTHEAST CANADA INTO THE GREAT LAKES REGION. THIS SHOULD LEAD TO MUCH COLDER TEMPERATURES. SHORT WAVE ENERGY MOVING THROUGH THE LONG WAVE TROUGH IN PLACE WILL BRING CHANCES FOR LAKE EFFECT/ENHANCED SNOW SHOWERS AS WELL. STILL MILD THURSDAY OUT AHEAD OF THE FRONT WITH UPPER 20S TO MIDDLE 30S EXPECTED THEN ONLY UPPER TEENS TO MIDDLE 20S FOR FRI AND SAT. LOWS IN THE UPPER SINGLE DIGITS ABOVE ZERO AND THE TEENS. SULLIVAN && .MARINE.../ISSUED AT 326 PM/ TONIGHT/SUNDAY...SURFACE RIDGE WILL KEEP WINDS LIGHT TONIGHT...BUT WITH THE PRESSURE GRADIENT TIGHTENING ON SUNDAY...EXPECT TO SEE WINDS BEGIN TO INCREASE OUT OF THE WEST/SOUTHWEST DURING THE AFTERNOON. NOT ANTICIPATING ADVISORY CRITERIA CONDITIONS THROUGH SUNDAY AFTERNOON. JPB SMALL CRAFT ADVISORIES MAY BE REQUIRED ACROSS SOME ZONES SUNDAY NIGHT INTO MONDAY AS A WESTERLY FLOW INCREASES. AJS && .AVIATION.../ISSUED AT 1135 PM/...VALID FOR 06Z TAFS WIDESPREAD MVFR CEILINGS ARE EXPECTED OVERNIGHT AS LOW LEVEL MOISTURE OVERSPREADS THE AREA IN ASSOCIATION WITH A STRONG BUT MOISTURE-STARVED SHORT WAVE DROPPING THROUGH THE REGION. LOWER CLOUDS MAY WELL TAKE A GOOD DEAL OF TIME TO SCATTER OUT BENEATH A LOWERING SUBSIDENCE INVERSION THROUGH THE DAY...THOUGH BACKING FLOW REGIME MORE WESTERLY WITH TIME SHOULD EVENTUALLY SCATTER THINGS FROM WEST TO EAST INTO MIDDAY. WINDS WILL GENERALLY REMAIN LIGHT...MAINLY BELOW 10 KNOTS. LOW LEVEL WIND SHEAR IS A POSSIBILITY AROUND APN LATER TONIGHT AS THE FLOW ALOFT INCREASES WHILE SURFACE WINDS REMAIN RATHER LIGHT. LAWRENCE/MR && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Feb 5, 3:36 AM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 336 AM EST SUN FEB 5 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 061200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 336 AM EST SUN FEB 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JZ
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.